# SDR AALA20060434

- Difficulty date: May 24, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHTS IN FIRST CLASS AND BUSINESS CLASS INOPERATIVE.  REPLACED BATTERY PACKS M33094 AND M033058 FOR INOPERATIVE EMERGENCY LIGHTS IN FIRST CLASS AND BUSINESS CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
